# SDR CHQA200500109

- Difficulty date: June 8, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 12,811 hours, 10,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT IS INOP.  REPAIRED WIRE W737-0038-20 IAW EMB 145 WM CHAPTER 20 STANDARD PRACTICES.  OPS CHECK OF EMERGENCY LIGHTS GOOD IAW CHQ J/C E33-50-00-710-001.
